American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46G15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Dorin Ervin Dutkay and Palle E. T. Jorgensen. Disintegration of projective measures. Proc. Amer. Math. Soc. 135 (2007) 169-179. MR 2280185.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Dorin Ervin Dutkay and Palle E. T. Jorgensen. Hilbert spaces of martingales supporting certain substitution-dynamical systems. Conform. Geom. Dyn. 9 (2005) 24-45. MR 2133804.
Abstract, references, and article information
View Article: PDF

[3] Dorin Ervin Dutkay and Palle E.T. Jorgensen. Wavelet constructions in non-linear dynamics. Electron. Res. Announc. Amer. Math. Soc. 11 (2005) 21-33. MR 2122446.
Abstract, references, and article information
View Article: PDF

[4] Surjit Singh Khurana. Weak compactness of certain sets of measures. Proc. Amer. Math. Soc. 131 (2003) 3251-3255. MR 1992866.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Maxim R. Burke. Liftings and the property of Baire in locally compact groups . Proc. Amer. Math. Soc. 117 (1993) 1075-1082. MR 1128726.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Anthony Karel Seda. Integral representation of linear functionals on spaces of sections . Proc. Amer. Math. Soc. 91 (1984) 549-555. MR 746088.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Michel Talagrand. La pathologie des rel\`evements invariants . Proc. Amer. Math. Soc. 84 (1982) 379-382. MR 640236.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] N. T. Peck and T. Starbird. $L\sb{0}$ is $\omega $-transitive . Proc. Amer. Math. Soc. 83 (1981) 700-704. MR 630040.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Russell A. Johnson. Strong liftings which are not Borel liftings . Proc. Amer. Math. Soc. 80 (1980) 234-236. MR 577750.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] G. A. Edgar and Michel Talagrand. Liftings of functions with values in a completely regular space . Proc. Amer. Math. Soc. 78 (1980) 345-349. MR 553373.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Donald L. Cohn. Liftings and the construction of stochastic processes . Trans. Amer. Math. Soc. 246 (1978) 429-438. MR 515549.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Trevor J. McMinn. Commuting and topological densities and liftings . Trans. Amer. Math. Soc. 211 (1975) 1-22. MR 0432845.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] A. Ionescu Tulcea. On measurability, pointwise convergence and compactness. Bull. Amer. Math. Soc. 80 (1974) 231-236. MR 0352383.
Abstract, references, and article information
View Article: PDF

[14] Stuart P. Lloyd. Two lifting theorems . Proc. Amer. Math. Soc. 42 (1974) 128-134. MR 0328588.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1